Asymmetric Truncated Toeplitz Operators and Toeplitz Operators with Matrix Symbol

Camara, MC and Partington, JR orcid.org/0000-0002-6738-3216 (2017) Asymmetric Truncated Toeplitz Operators and Toeplitz Operators with Matrix Symbol. Journal of Operator Theory, 77 (2). pp. 455-479. ISSN 0379-4024

Abstract

Metadata

Authors/Creators:
Keywords: truncated Toeplitz operator, Toeplitz operator, model space, equivalence by extension, invariant subspace
Dates:
  • Published: March 2017
  • Accepted: 18 July 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Jul 2016 10:32
Last Modified: 31 Mar 2017 14:09
Published Version: https://doi.org/10.7900/jot.2016apr27.2108
Status: Published
Publisher: The Theta Foundation
Identification Number: https://doi.org/10.7900/jot.2016apr27.2108

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics